Translator Disclaimer
December 2014 Extreme analysis of a random ordinary differential equation
Jingchen Liu, Xiang Zhou
Author Affiliations +
J. Appl. Probab. 51(4): 1021-1036 (December 2014).

Abstract

In this paper we consider a one dimensional stochastic system described by an elliptic equation. A spatially varying random coefficient is introduced to account for uncertainty or imprecise measurements. We model the logarithm of this coefficient by a Gaussian process and provide asymptotic approximations of the tail probabilities of the derivative of the solution.

Citation

Download Citation

Jingchen Liu. Xiang Zhou. "Extreme analysis of a random ordinary differential equation." J. Appl. Probab. 51 (4) 1021 - 1036, December 2014.

Information

Published: December 2014
First available in Project Euclid: 20 January 2015

zbMATH: 1326.60074
MathSciNet: MR3301286

Subjects:
Primary: 60F10
Secondary: 65Z05

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 4 • December 2014
Back to Top